# SDR UALA2011090504763

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 59,146 hours, 8,578 cycles
- Engine: Pwa PW40903
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O CAN'T RELEASE SHOULDER HARNESS USING TAB AT TOP OF SEATBELT.   INSTALLED LAP BELT ASSY PCN 025-6871 IN LIEU OF FIRST OFFICER SEAT LAP BELT ASSY PCN 025-6870 AT THE FIRST OFFICER SEAT LOCATION.  TO BE REPLACED AT THE FIRST OFFICER SEAT LAP BELT ASSY (PCN 025-6870) WITHIN 2 FLIGHT CYCLES NOT TO EXCEED PTC 8579.  REPLACE SEAT LAP BELT ASSY, OPS OKAY.
